# SDR AALA202503100463

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 12,855 hours, 4,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GALLEY SERVICE DOOR AIRCRAFT RIGHT GIRT BAR HARD TO REMOVE FROM BRACKET. READJUSTED AND LUBRICATED CLAMPS FOR RIGHT HAND AFT GALLEY SERVICE DOOR GIRT BAR. PER AMM 25-66-00. OPERTIONAL CHECK GOOD AT THIS TIME.
